MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1009539-28
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/22/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation; however, there was no reported device malfunction and the product was not returned.Stenosis is listed in the xience v everolimus eluting coronary stent systems instructions for use, as a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.The additional 2 xience v devices referenced are being filed under a separate medwatch mfr number.
 
Event or Problem Description
It was reported that on (b)(6) 2010, three xience v stents were implanted in the proximal right coronary artery, sizes 2.5 x 28mm, 3.0 x 18mm, 3.0 x 08mm.On (b)(6) 2011, restenosis was found in the lesion.The patient was hospitalized and was treated with pci for restenosis in the 2.5x28 xience v stent on (b)(6) 2011.The patient condition improved and was discharged from the hospital on (b)(6) 2011.On (b)(6) 2012, restenosis was found again in the lesion.The patient was hospitalized and was treated with a triple coronary artery bypass graft surgery in the distal left anterior descending coronary artery, the posterior-lateral branch of left circumflex coronary artery, and the arteriovenous branch of the right coronary artery on (b)(6) 2012.The patient condition improved and the patient was discharged from the hospital on (b)(6) 2012.No additional information was provided.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5873618
Report Number2024168-2016-05387
Device Sequence Number13519695
Product Code NIQ
UDI-Device Identifier08717648063879
UDI-Public(01)08717648063879(17)120719(10)0070741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/19/2012
Device Catalogue Number1009539-28
Device Lot Number0070741
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age65 YR
Patient Weight76